# SDR ASOA2014031910151

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED BETWEEN S26 - 27L.  REMOVED CORROSION  IAW SRM 51-21-06 AND 51-12-00.  COMPLIED WITH PERMANENT REPAIR EA 12-2014-046 NDTM PT-1, 51-20-06.
